# SDR FDEA201603040842

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO, LONGERON 52 AT BS 1671, FOUND CORROSION AFTER REMOVAL OF ANTI-COLLISION LIGHT DOME NUT RETAINER PLATE.   REPAIRED IAW EA 1-5310-T0323995 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
